A.A. Agrachev, Rolling balls and Octonions

Title: Rolling balls and Octonions
Authors: A.A. Agrachev
Journal title: Proceed. Steklov Math. Inst.
Year: 2007
Volume: 258
Pages: 13-22

A. A. Agrachev, “Rolling Balls and Octonions”, Proceedings of the Steklov Institute of Mathematics, 2007, 258, 13–22


In this semi-expository paper we disclose hidden symmetries of a classical nonholonomic kinematic model and try to explain the geometric meaning of the basic invariants of vector distributions.

File: Download